JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Eigendecomposition algorithms solving sequentially quadratic systems by Newton method
Koichi KondoShinji YasukouchiMasashi Iwasaki
Author information
JOURNALS FREE ACCESS

2009 Volume 1 Pages 40-43

Details
Abstract

In this paper, we design new algorithms for eigendecomposition. With the help of the Newton iterative method, we solve a nonlinear quadratic system whose solution is equal to an eigenvector on a hyperplane. By choosing normal vector of the hyperplane in the orthogonal complement of the space spanned by already obtained eigenvectors, all eigenpairs are sequentially obtained by solving the quadratic systems.

Information related to the author
© 2009 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top